Accessibility navigation

Isometric rigidity of Wasserstein tori and spheres

Gehér, G. P., Titkos, T. and Virosztek, D. (2023) Isometric rigidity of Wasserstein tori and spheres. Mathematika, 69 (1). pp. 20-32. ISSN 2041-7942

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1112/mtk.12174


We prove isometric rigidity for p-Wasserstein spaces over finite-dimensional tori and spheres for all p. We present a unified approach to proving rigidity that relies on the robust method of recovering measures from their Wasserstein potentials.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:109324
Uncontrolled Keywords:General Mathematics

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation